Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Greenish stool with blood, has lactose, mild hemophilia. Stool test showed pus contents. What does this mean?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
Hi my son is in india and he has lactos(cow milk intolerance since he was 2 month old, and he used to get blood dstreaks in his poo, and he has mild hemophilia factor 8c.He is in india right now and he started to get this greenish poo with slight blood in it we got his stool checked and is showed pus cel>20hpf. wat would that mean ???
Posted Fri, 4 May 2012 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 31 hours later
Hi and thanks for the query
Bacterial dysentry is very rare in children less than 1.5yrs of age.
Cow milk allergy in neonetes and infants usually presents with bloody stools as the allergy causes colitis and colonic ulcers. It is usually managed with absteinence from all kinds of milk except the mothers milk. Some children donot tolerate even mothers milk and have to be on lactose free supplement. Rarely steroids may also be required.
Bacterial dysentry is very rare in children less than 1.5yrs of age.
Hence consult a paediatric GI to help you further
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor